# SDR DLM88000700

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 26,916 hours, 21,569 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: MS250081
- Condition: Stuck
- Location: Gear Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE WOULD NOT RETRACT.  FOUND SWITCH S1-89 STICKING.  REPLACED SAME.  LIGHTS CK OK WITH GEAR HANDLE.  INSPECTED HANDLE AND GROUND SHIFT MECHANISM, NOSE GEAR AND STRUT.  CHECKS GOOD.  SERVICED NOSE STRUT PER M/M, JACKED AIRCRAFT AND RAN GEAR SEVERAL TIMES.  ALL GEARS OPERATE NORMALLY.  ALL GEAR INDICATIONS CHECK NORMAL.
